# SDR IPXA2025101522450

- Difficulty date: September 24, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A53275455201
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC FLOOR STRUCTURE, FR 63, -Y1959 HAS CLS ADAPTER BROKEN.. REMOVED CLS ADAPTER AT MDC FLOOR STRUCTURE, FR 63, -Y1959, IAW  SRM 51-40-21. ACCOMPLISH PERMANENT REPAIR IAW EO-95271-REQ1 AND VT-MAE EA 300-5317-27-A4164.
